On the rate of convergence in homogenization of Hamilton-Jacobi equations

I. Capuzzo-Dolcetta, H. Ishii

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

We consider the homogenization problem for fully nonlinear first order scalar partial differential equations of Hamilton-Jacobi type such as uε(x) + H (x, x/ε, Duε(x)) = 0, x ∈ ℝN, where ε is a small positive parameter and H is a periodic function of the second variable. Our main results (Theorems 1.1 and 1.2 below) give estimates on the rate of convergence of uε to the solution U of the homogenized problem u(x) + H̄(x, Du(x)) = 0, x ∈ ℝN.

Original languageEnglish
Pages (from-to)1113-1128
Number of pages16
JournalIndiana University Mathematics Journal
Volume50
Issue number3
Publication statusPublished - 2001 Sep
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the rate of convergence in homogenization of Hamilton-Jacobi equations'. Together they form a unique fingerprint.

  • Cite this